# SDR CALA2025061705591

- Difficulty date: June 16, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 64,307 hours, 26,947 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000012
- Part serial: 171239646
- Condition: Odor
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SMELLS OF MILDEW AND IS INC IN INTENSITY. PAX ARE UNCOM FORTABLE DEBRIEFED CREW ON ARRIVAL, CREW SAYS SMELL IS MAINLY COMING FROM MID LAV TO FWD OF CABIN UPON INVESTIGATING ODOR, FOUND FOOD IN FWD GALLEY OVEN TO BE SPOILED AND TO BE THE CAUSE OF BAD SMELL IN THE FWD CABIN. REMOVED THE CONENTS IN THE OVEN OUT OF THE AIRCRAFT AND SMELL DISSIPATED FROM CABIN. REMOVED AND REPLACED OVEN IN FWD GALLEY IN REF WITH AMM 25-34-00. OPS CHECK GOOD AT THIS TIME.
